# SDR SWAA2024011631512

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE SPAR NUT PLATES RAIL SS 333 AT LT WING 2023-751719<[01] REPLACED GANG CHANNEL AND FASTENERS LOCATED LEADING EDGE SPAR SS 333 AT LT WING. I.A.W. B737-800 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DRAWING #112A4402 SHEET 40; REV-.;[02] COMPLETE TASK CERTIFIED
